Table of Contents Author Guidelines Submit a Manuscript
Psyche
Volume 72, Issue 1, Pages 24-34
http://dx.doi.org/10.1155/1965/28458

The Ant Larvae of the Subfamily Leptanillinae (Hymenoptera, Formicidae)

University of North Dakota, Grand Forks, USA

This article is in the public domain.

How to Cite this Article

George C. Wheeler and Jeanette Wheeler, “The Ant Larvae of the Subfamily Leptanillinae (Hymenoptera, Formicidae),” Psyche, vol. 72, no. 1, pp. 24-34, 1965. https://doi.org/10.1155/1965/28458.